# SDR CA000614012

- Difficulty date: May 29, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 49 hours
- Engine: Allsn 250C20B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: 206001734001101
- Condition: Loose
- Location: Upper Fus Area
- Part time: 18,200 hours
- Component: Tail Rotor Contr
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE CLEANING BEHIND HAT RACK AREA, 2 BOLTS ATTACHING A SUPPORT ASSY (ITEM 34, 206 IPC FIG.67-2) WERE FOUND SIGNIFICANTLY LOOSE.  AREA WAS INSPECTED FOR FURTHER DEFECTS, NONE FOUND.  BOLTS WERE TIGHTENED PER BELL 206 MAINTENANCE MANUAL.  A QUALITY CONTROL PROBLEM DURING A/C REASSEMBLY FOLLOWING AN A/C ACCIDENT IS SUSPECTED TO BE THE CAUSE. THE OVERHAUL SHOP HAS BEEN MADE AWARE OF THE FINDINGS.
